| Model Number |
8229307 |
| Medical Device Problem Codes |
False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
Unintended Extubation (4564); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis of the device found that visually, there was no significant damage to the packaging carton.The wire harness of the tube was cut off and the pilot balloon was also missing when returned.The wire (for a blue electrode) was bent (in blue bend area).The tube was indented right where inflation is connected to the tube, and the cuff was dirty (a lot of small particulates on the cuff).This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that after intubating the emg tube, the device passed the self-test.When the cricothyroid muscle was lightly tapped, there was no emg display.Additionally, when the vagus nerve was stimulated, there was no emg value beating.The endotracheal tube was replaced with a spare product, and it returned to normal.There was no patient injury.